# SDR AALA20140818011

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 45,836 hours, 18,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EXIT LIGHT AT HIP LEVEL ON THE BULKHEAD FWD OF THE FWD SERVICE GALLEY SERVICE DOOR IS LOOSE.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
